# SDR ASAA2014010912360

- Difficulty date: January 9, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 28,228 hours, 8,480 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT ON CDU MENU WENT AWAY WHEN POWER WAS CHANGED FROM JETWAY TO APU.  ACFT GROUNDED.  RESET SATCOM C/B SWITCHED FROM APU POWER TO GROUND POWER BACK TO APU POWER.  SATCOM OPERATES NORMAL ACFT OK FOR SERVICE IAW FIM TASK 23-15, TASK 801.
